# SDR HEEA063266

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE.  SMELLS BURNT.  PERFORMED PRELIMINARY INSPECTION.  FOUND EXCESSIVE CORROSION AND POWER SUPPLY BAD.
